It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Do I have anyone in the same boat as me?

I've read so many horror stories/message boards that I'm scared to continue it.

Here is my story:

I started Depo on Sept 2001 after my son was born. Since then I have gained 45 lbs (and unable to lose it with diet or exercise), headaches, tiredness, Back ache, bone loss (I've broken my thumb twice since I started it, and for some reason this last time, it didn't heal properly),loss of libido (HATED sex, doesn't do a THING for me anymore, getting sick of grinning and bearing it, and "faking it" because he gets offended if I don't orgasm) Hair loss, vision problems, and my most recent side-effect Panic attacks.

The Panic attacks really started to bother me, because it has to do with Stairs. I live in the 3rd floor of an old apartment building (meaning, no elevator) so I have to deal with stairs daily. I used to walk up and down the stairs at work instead of the elevator as exercise, and I couldn't even do this. I would get the panicky feeling that I'm falling when I even glance at stairs...

Since I have been on Depo for about 3 years, it's almost a given that I won't get my first period for at least 8 - 12 months (which was also explained to me by the doctor up to 24 months... 2 years!!). Todd (my fiancee) and I are getting married next year, then we want to have one more baby. When I told the doctor this she basically tells me it'll be virtually impossible to get prgnant by next year.

She also explained that Alesse (the birth control that she was going to prescribe) will NOT stop all of my side effects (mainly weight gain/headaches/moodiness) but was told that libido will come back as well as my loss of panick attacks. But this I will take into consideration, it's not NEARLY as extensive as Depo. Want to know something scary?? Depo causes hair loss because (in high doses) it's used for Chemo Therapy! Want to know something else?? Depo Provera is also used in high doses for Steriods, I know this for a fact because two of my friends who wrestle started laughing when they found out I was using "suspension" (aka, Steroids & Depo Provera).

She tried to talk me into stopping all birth control methods all together since I wouldn't get pregnant. When I told her that I didn't want to take the chance of getting my period sooner and getting pregnant, she said to use condoms (which do not work for us... they go on properly but slip off inside me due to erm... wellyou know).

So when she wrote the prescription she tells me that I have to use condoms anyway for the first three months since it's a "trial" period, and that I'll get pregnant.

What the heck???

If I get pregnant, then I guess I get pregnant. I'll buy some spermicidal creme, but condoms DON'T work for us.

Has anyone had problems coming off of Depo Provera onto the pill? Does it force you to get a period sooner? Will the periods be so unbearable after not having one for 3 years (since the blood lining will be sooo thick. Every month your stomach builds a bloody lining to coat your uterus to get ready for pregnancy. If you do not fertalize an egg, that lining comes out as a period *which takes about 5 days*. Now imagine this lining building up for 3 years! My stomach physically feels as if I am pregnant, because this lining has been building up for so long!!).

Thanks





All times are GMT -7. The time now is 06:17 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!